Previous Articles     Next Articles

Controllability and Observability of Stochastic Singular Systems in Banach Spaces

GE Zhaoqiang   

  1. School of Mathematics and Statistics, Xi'an Jiaotong University, Xi'an 710049, China
  • Received:2020-07-21 Revised:2020-09-21 Published:2022-03-15
  • Supported by:
    This research was supported by the National Natural Science Foundation of China under Grant Nos. 11926402 and 61973338.

GE Zhaoqiang. Controllability and Observability of Stochastic Singular Systems in Banach Spaces[J]. Journal of Systems Science and Complexity, 2022, 35(1): 194-204.

Exact (approximate) controllability and exact (approximate) observability of stochastic singular systems in Banach spaces are discussed. Firstly, the condition for the existence and uniqueness of the mild solution to stochastic singular systems is given by GE-semigroup in Banach spaces. Secondly, the necessary and sufficient conditions for the exact (approximate) controllability and exact (approximate) observability of the systems considered are derived in terms of GE-semigroup, and the dual principle is given. Thirdly, an illustrative example is given.
[1] Melnikova I V, Filikov A I, and Anufrieva U A, Abstract stochastic equations. I. classical and distributional solutions, J. Math. Sciences, Functional Analysis, 2002, 111:3430-3475.
[2] Vlasenko L A and Rutkas A G, Stochastic impulse control of parabolic systems of sobolev type, Differential Equations, 2011, 47:1498-1507.
[3] Kuttler K L and Li J, Generalized stochastic evolution equations, J. Differential Equations, 2014, 257:816-842.
[4] Liaskos K B, Pantelous A A, and Stratis I G, Linear stochastic degenerate Sobolev equations and applications, International Journal of Control, 2015, 88:2538-2553.
[5] Liaskos K B, Stratis I G, and Pantelous A A, Stochastic degenerate Sobolev equations:Well posedness and exact controllability, Math. Meth. App. Sci., 2018, 41:1025-1032.
[6] Dai L, Filting and LQG problems for discrete-time stochastic singular systems, IEEE Transactions on Automatic Control, 1989, 34:1105-1108.
[7] Gashi B and Pantelous A A, Linear backward stochastic differential equations of descriptor type:Regular systems, Stochastic Analysis and Applications, 2013, 31:142-166.
[8] Gao Z W and Shi X Y, Observer-based controller design for stochastic descriptor systems with Brownian motions, Automatica, 2013, 49:2229-2235.
[9] Gashi B and Pantelous A A, Linear stochastic systems of descriptor type:Theory and applications, safety, reliability, risk and life-cycle performance of structure and infrastructures, Proceedings of the 11th International Conference on Structure Safety and Reliability, ICOSSAR 2013, 2013, 1047-1054.
[10] Gashi B and Pantelous A A, Linear backward stochastic differential systems of descriptor type with structure and applications to engineering, Probabilitic Engineering Mechanics, 2015, 40:1-11.
[11] Zhang W H, Zhao Y, and Sheng L, Some remarks on stability of stochastic singular systems with state-dependent noise, Automatica, 2015, 51:273-277.
[12] Zhao Y and Zhang W H, New results on stability of singular stochastic Markov jump systems with state-dependent noise, International Journal of Robust and Nonlinear Control, 2016, 26:2169-2186.
[13] Xing S Y and Zhang Q L, Stability and exact observability of discrete stochastic singular systems based on generalized Lyapunov equations, IET Control Theory and Applications, 2016, 10:971-980.
[14] Zhang Q L, Li L, Yan X G, et al., Sliding mode control for singular stochastic Markovian jump systems with uncertainties, Automatica, 2017, 79:27-34.
[15] Zhuang G M, Ma Q, Zhang B Y, et al, Admissibility and stabilization of stochastic singular Markovian jump systems with time delays, Systems and Control Letters, 2018, 114:1-10.
[16] Zhao W Y, Ma Y C, Chen A H, et al., Robust sliding mode control for Markovian jump singular systems with randomly changing structure, Applied Mathematics and Computation, 2019, 349:81-96.
[17] Ge Z Q and Ge X C, An exact null controllability of stochastic singular systems, SCI CHINA Inf. Sci., 2021, 64:179202:1-179202:3.
[18] Ge Z Q, Zhu G T, and Feng D X, Exact controllability for singular distributed parameter systems in Hilbert spaces, Sci. China Ser. F-Inf. Sci., 2009, 52:2045-2052.
[19] Ge Z Q and Feng D X, Well-posed problem of nonlinear singular distributed parameter systems and nonlinear GE-semigroups, Sci. China Inf. Sci., 2013, 56:128201:1-128201:14.
[20] Curtain R and Zwart H J, An Introduction to Infinite Dimensional Linear Systems Theory, Springer-Verlag, New York, 1995.
[21] Melnikova I V and Filinkov A I, Abstract Cauchy Problem, Chapnan and Hall/CRC, London, 2001, 86-91.
[1] LIU Peng,TIAN Yu-Ping,ZHANG Ya. Leader Selection for Strong Structural Controllability of Single-Integrator Multi-Agent Systems [J]. Journal of Systems Science and Complexity, 2017, 30(6): 1227-1241.
[2] GE Zhaoqiang. Impulse Observability and Impulse Controllability of Regular Degenerate Evolution Systems [J]. Journal of Systems Science and Complexity, 2016, 29(4): 933-945.
[3] YANG Kunyi,REN Xiang,ZHANG Jie. Output Feedback Stabilization of an Unstable Wave Equation with Observations Subject to Time Delay [J]. Journal of Systems Science and Complexity, 2016, 29(1): 99-118.
[4] PALANISAMY Muthukumar,CHINNATHAMBI Rajivganthi. Approximate Controllability of Second-Order Neutral Stochastic Differential Equations with Infinite Delay and Poisson Jumps [J]. Journal of Systems Science and Complexity, 2015, 28(5): 1033-1048.
[5] XU Xueli,LI Qianqian,SUN Yimin. Application of Sturm Theorem in the Global Controllability of a Class of High Dimensional Polynomial Systems [J]. Journal of Systems Science and Complexity, 2015, 28(5): 1049-1057.
[6] TAN Cheng,ZHANG Weihai. On Observability and Detectability of Continuous-Time Stochastic Markov Jump Systems [J]. Journal of Systems Science and Complexity, 2015, 28(4): 830-847.
[7] LI Haitao, WANG Yuzhen, LIU Zhenbin. ON THE OBSERVABILITY OF FREE BOOLEAN NETWORKS VIA THE SEMI-TENSOR PRODUCT METHOD [J]. Journal of Systems Science and Complexity, 2014, 27(4): 666-678.
[8] TIE Lin. ON NEARLY-CONTROLLABLE SUBSPACES OF A CLASS OF DISCRETE-TIME BILINEAR SYSTEMS [J]. Journal of Systems Science and Complexity, 2013, 26(4): 512-526.
[9] LIU Zhenbin , WANG Yuzhen. REACHABILITY/CONTROLLABILITY OF HIGH ORDER MIX-VALUED LOGICAL NETWORKS [J]. Journal of Systems Science and Complexity, 2013, 26(3): 341-349.
[10] Hongheng LI;Qi L\"U;Xu ZHANG. RECENT PROGRESS ON CONTROLLABILITY/OBSERVABILITY FOR SYSTEMSGOVERNED BY PARTIAL DIFFERENTIAL EQUATIONS [J]. Journal of Systems Science and Complexity, 2010, 23(3): 527-545.
[11] Feng LIU;Shige PENG. ON CONTROLLABILITY FOR STOCHASTIC CONTROL SYSTEMS WHEN THECOEFFICIENT IS TIME-VARIANT [J]. Journal of Systems Science and Complexity, 2010, 23(2): 270-278.
[12] Yuanhua NI;Weihai ZHANG;Haitao FANG. ON THE OBSERVABILITY AND DETECTABILITY OF LINEAR STOCHASTICSYSTEMS WITH MARKOV JUMPS AND MULTIPLICATIVE NOISE [J]. Journal of Systems Science and Complexity, 2010, 23(1): 102-115.
[13] Lionel ROSIER;Bing-Yu ZHANG. CONTROL AND STABILIZATION OF THE KORTEWEG-DE VRIES EQUATION:RECENT PROGRESSES [J]. Journal of Systems Science and Complexity, 2009, 22(4): 647-682.
[14] Yuhong LI. ON THE ALMOST SURELY ASYMPTOTIC BOUNDS OF A CLASS OF ORNSTEIN-UHLENBECK PROCESSES IN INFINITE DIMENSIONS [J]. Journal of Systems Science and Complexity, 2008, 21(3): 416-426.
[15] Yimin SUN;Shengwei MEI;Qiang LU. NECESSARY AND SUFFICIENT CONDITION FOR GLOBAL CONTROLLABILITY OF A CLASS OF AFFINE NONLINEAR SYSTEMS [J]. Journal of Systems Science and Complexity, 2007, 20(4): 492-500.
Viewed
Full text


Abstract